# SDR 20010116SG002

- Difficulty date: September 8, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: D, A

## Discrepancy

AFTER TAKEOFF, LEFT LOW SPEED AILERON WOULD NOT DISCONNECT IN AUTO OR MANUAL MODE AND POPPED CB 7AG.  CREW ACCOMPLISHED PROCEDURE A29 AND RETURNED TO LAX AT A SPEED OF LESS THAN 250 KNOTS.  NO FUEL WAS DUMPED.  LANDING NORMAL.  L/N LOW SPEED AILERON WAS DISCONNECTED AND CANNON PLUG WAS STOWED IAW MEL 27-11-01 PART III AND CONTINUED ON MEL.  A HEAVY LANDING INSPECTION WAS PERFORMED.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
